# SDR FDEA202110312686

- Difficulty date: October 31, 2021
- Submitted: November 24, 2021
- Operation: Air carrier
- Aircraft: N522FE
- Make and model: Doug MD-11F
- Aircraft serial: 48476
- Aircraft time: 85,134 hours, 16,339 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Fitting
- Part number: ARC70551
- Condition: None
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HAND WING-OUTBOARD FLAP VANE ASSEMBLY. FITTING (C) ECCENTRIC HOLE   CORROSION. CORROSION AT LEFT HAND WING - OUTBOARD FLAP VANE ASSEMBLY FITTING (C) ECCENTRIC   HOLE REWORKED AND FOUND EXCEED LIMIT AS PER MD-11 SRM 57-50-02-2R REPAIR 5. FIGURE   201. OVERSIZED ECCENTRIC BUSHING FABRICATED BY MACHINING AS PER MD-11 SRM 57-50-02-  2R REPAIR 5 FIGURE 201 AND EA # 1-5750-T0365239 PART 1 STEP 1A . TITLE : WINGS - FLIGHT   SURFACES - LEFT HAND WING - OUTBOARD FLAP VANE ASSEMBLY - TRACK SUPPORT FITTING   CORROSION REPAIR. AND INSTALLED AS PER MD-11 AMM 27-50-32-4. REPAIR CLASSIFIED AS   MINOR PER GMM 6-2-100. REFER TO SNRM N00793 ATTACHED EA # 1-5750-T0365239 PART 1   FOR DETAILS.
